Alert archive / Kentucky / Tornado Warnings in 2010
Tornado Warning 12, NWS Jackson, KY
NWS Jackson, KY issued this tornado warning at Jul 20, 2010, 7:59 PM EDT for Fleming County, Rowan County, Kentucky. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2010, 7:59 PM EDT (23:59 UTC)
- Expired
- Jul 20, 2010, 8:30 PM EDT
- In force
- 31 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
Counties Fleming County, KY, Rowan County, KY
The radar
The Jackson,KY radar (KJKL), 87 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 8:28 PM EDT | HAIL 0.5 | 5 N Cranston, KY | HAIL REPORTED ALONG KY377 BETWEEN CRANSTON AND LEWIS COUNTY LINE. ALSO REPORTS HEAVY RAIN, BEGINNING TO COVER THE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 12.0 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 39 J/kg
- Mixed-layer CIN
- -192 J/kg
- Mixed-layer LCL
- 1039 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
581
WFUS53 KJKL 202359
TORJKL
KYC069-205-210030-
/O.NEW.KJKL.TO.W.0012.100720T2359Z-100721T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON KY
759 PM EDT TUE JUL 20 2010
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL FLEMING COUNTY IN EAST CENTRAL KENTUCKY...
NORTHERN ROWAN COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 830 PM EDT
* AT 756 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR POPLAR PLAINS...OR 7 MILES SOUTHEAST OF
FLEMINGSBURG...AND MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
PLUMMERS LANDING...MUSES MILLS...WALTZ...CRANSTON...TRIPLETT AND
HALDEMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TO REPORT TORNADOS...LARGE HAIL OR FLOODING TO THE NATIONAL WEATHER
SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3840 8346 3840 8342 3836 8337 3834 8336
3833 8333 3825 8331 3829 8373 3841 8374
3842 8351
TIME...MOT...LOC 2359Z 272DEG 30KT 3834 8362
$$
PELTON2 follow-up statements
895
WWUS53 KJKL 210015
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
815 PM EDT TUE JUL 20 2010
KYC069-205-210030-
/O.CON.KJKL.TO.W.0012.000000T0000Z-100721T0030Z/
FLEMING KY-ROWAN KY-
815 PM EDT TUE JUL 20 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN ROWAN AND EAST
CENTRAL FLEMING COUNTIES UNTIL 830 PM EDT...
AT 813 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR PLUMMERS LANDING...OR 9 MILES NORTHWEST OF
MOREHEAD...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
WALTZ...CRANSTON...TRIPLETT AND HALDEMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3828 8362 3837 8358 3842 8351 3840 8346
3840 8342 3836 8337 3834 8336 3833 8333
3825 8331
TIME...MOT...LOC 0015Z 286DEG 22KT 3830 8350
$$
PELTON036
WWUS53 KJKL 210031 RRA
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
831 PM EDT TUE JUL 20 2010
KYC069-205-210039-
/O.EXP.KJKL.TO.W.0012.000000T0000Z-100721T0030Z/
FLEMING KY-ROWAN KY-
831 PM EDT TUE JUL 20 2010
...THE TORNADO WARNING FOR NORTHERN ROWAN AND EAST CENTRAL FLEMING
COUNTIES HAS EXPIRED...
A NEW TORNADO WARNING IS IN EFFECT UNTIL 900 PM FOR NORTHERN ROWAN
COUNTY. PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.
LAT...LON 3828 8362 3837 8358 3842 8351 3840 8346
3840 8342 3836 8337 3834 8336 3833 8333
3825 8331
TIME...MOT...LOC 0029Z 286DEG 22KT 3828 8340
$$
PELTON
!What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this tornado warning went out at Jul 20, 3:30 PM EDT, 4 hours 29 minutes earlier.
Area forecast discussion, Jul 20, 3:30 PM EDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 330 PM EDT TUE JUL 20 2010 .SHORT TERM.../TONIGHT THROUGH WEDNESDAY/...UPDATED BOTH THE 12Z NAM AND GFS SOLUTIONS HAVE INITIALIZED POORLY WITH RESPECT TO ONGOING CONVECTION ACROSS OUR AREA TODAY. ACTIVITY IS THE RESULT OF A COMBINATION OF DIURNAL HEATING...MULTIPLE OUTFLOW BOUNDARIES LEFT BEHIND IN THE WAKE OF LAST NIGHTS CONVECTIVE COMPLEX...AND SOME WEAK UPPER LEVEL ENERGY. CONFIDENCE IS LOW IN HOW USEFUL CURRENT MODEL SOLUTIONS ARE FOR THE SHORT TERM...ESPECIALLY WITH RESPECT TO TIMING OF THESE MESOSCALE FEATURES THROUGH OUR AREA. FORECAST CHALLENGE REVOLVES AROUND TWO MAIN FEATURES...THE FIRST BEING THE REMNANTS OF UPSTREAM STORM COMPLEX MOVING THROUGH SOUTHERN INDIANA TOWARDS OUR AREA. HRRR AND NAM HAVE STORMS REFIRING TONIGHT AS WHATS LEFT OF THE OUTFLOW BOUNDARY SLIDES INTO OUR AREA. THE NAM IS SLOWER...GENERALLY AFTER 06Z. THE HRRR SUGGEST CONVECTION EARLIER IN THE EVENING. BASED ON CURRENT EVENTS...FEEL THE NAM IS TOO SLOW WITH THIS FEATURE. NOT SURE HOW MUCH TO TRUST THE HRRR HOWEVER AS IT OFTEN STRUGGLES WITH TIMING. ANOTHER QUESTION IS HOW MUCH CURRENT CONVECTION WILL HAVE WORKED OVER THE ATMOSPHERE BEFORE THE MAIN OUTFLOW REACHES OUR AREA. THE SECOND FEATURE WILL BE ANOTHER STORM COMPLEX THAT SHOULD ARRIVE SOMETIME DURING THE DAY WEDNESDAY...PER THE GFS. THE NAM IS SIMILAR WITH TIMING OF THIS SECOND SYSTEM...BUT WEAKER WITH CONVECTION...PROBABLY DUE TO TIMING TONIGHTS CONVECTION. FELT BEST APPROACH WAS TO EXTRAPOLATE CURRENT EVENTS OUT IN TIME THROUGH THE FIRST 12 HOURS. FEEL UPSTREAM OUTFLOW BOUNDARY IS ALREADY RESPONSIBLE FOR MUCH OF THE CONVECTION FIRING TO OUR NORTH AND WEST. BUT WITH LOSS OF DIURNAL HEATING...BOUNDARY WILL BECOME LESS EFFECTIVE WITH TIME AS DOWNSTREAM CONVECTION HAS HAD TIME TO WORK THE ATMOSPHERE OVER. SO FEEL SHOWERS AND THUNDERSTORMS WILL GRADUALLY DIE OUT THIS EVENING...WITH SOME SUPPORT FOR THIS IDEA COMING FROM THE HRRR WITH IT/S MOST RECENT SOLUTIONS TRENDING THE SAME WAY. THEREAFTER...EXPECT SECOND UPSTREAM SYSTEM OR COMPLEX OF STORMS TO ROLE INTO OUR AREA WEDNESDAY. THIS SCENARIO PROVIDES SOME CONTINUITY WITH PREVIOUS FORECASTS...AND RECENT MODELS SOLUTIONS OF THE LAST COUPLE OF DAYS. .LONG TERM.../WEDNESDAY NIGHT THROUGH TUESDAY/...UPDATED UPPER LEVEL RIDGING WILL DOMINATE THROUGHOUT THE PERIOD STRETCHING FROM THE SOUTHERN ROCKIES ACROSS THE DEEP SOUTH INTO THE WESTERN ATLANTIC. A TROUGH WILL TRACK TO OUR NORTH OVER THE WEEKEND PERHAPS BEATING THE RIDGE DOWN A BIT BUT WE CONTINUED TO RELY ON THE FLATTER AND WEAKER MODELING OF THIS FEATURE MEANING WARM AND MUGGY CONDITIONS WILL PREVAIL FOR OUR AREA. AN EAST TO WEST ORIENTED FRONTAL BOUNDARY WILL LIE JUST TO OUR NORTH TO START THE PERIOD. THIS SHOULD CONTINUE TO TRIGGER WAVES OF SHOWERS AND THUNDERSTORMS AND WITH PWATS RETURNING TO OVER 2 INCHES... ISOLATED FLASH FLOODING WILL REMAIN A CONCERN INTO THE DAY ON THURSDAY. THIS FRONT WILL HEAD BACK TO OUR NORTH ON FRIDAY AS THE RIDGE TEMPORARILY BUILDS NORTHEASTWARD INTO THE AREA SO WILL KEEP THE FRIDAY/FRIDAY NIGHT FORECAST DRY. THE FRONT WILL THEN RETURN SOUTHWARD OVER THE WEEKEND AND POSSIBLY STALL OUT OVER OUR AREA AS THE TROUGH PASSES TO OUR NORTH. THIS WILL BRING A RENEWED CHANCE OF THUNDERSTORMS SATURDAY INTO EARLY NEXT WEEK... ESPECIALLY DURING THE AFTERNOON AND EARLY EVENING HOURS. TEMPERATURES WILL REMAIN ABOVE NORMAL VALUES. FRIDAY SHOULD BE OUR WARMEST DAY WITH HIGHS RETURNING TO THE LOWER 90S... BUT HIGHS FOR THE REMAINDER OF THE PERIOD SHOULD RESIDE IN THE UPPER 80S TO NEAR 90. WE BET ON A CONTINUED GFSX MOS WARM BIAS SO HELD FORECAST HIGHS SLIGHTLY UNDER THAT GUIDANCE. OVERNIGHT LOWS SHOULD REMAIN NEAR 70... WITH PERHAPS A BIT COOLER VALUES MONDAY NIGHT IF WE CAN GET A BRIEF PERIOD OF LOWER DEWPOINTS THIS FAR SOUTH. && .AVIATION.../18Z TO 18Z/ THUNDERSTORMS HAVE DEVELOPED OVER A GOOD PORTION OF OUR FORECAST AREA...GENERALLY SOUTH OF THE MOUNTAIN PARKWAY BUT NEW CELLS ARE DEVELOPING FURTHER NORTH ATTM. MODELS ARE HANDLING THE CURRENT WEATHER POORLY. AS SUCH DECIDED TO BASICALLY EXTRAPOLATE ONGOING WEATHER OUT FOR THE FIRST SEVERAL HOURS OF THE FORECAST. EXPECT THE BULK OF THE CONVECTION TO DIE OFF AGAIN AFTER SUNSET. HOWEVER...MOST RECENT HIGH RESOLUTION MODEL INDICATES SOME THUNDERSTORMS REDEVELOPING ALONG AN OUTFLOW BOUNDARY ASSOCIATED WITH DECAYING UPSTREAM MCS SOMETIME AFTER 0Z. KSME AND KLOZ LOOK TO BE SPARED...BUT THIS FEATURE MAY HAVE AN IMPACT ON KJKL. THEREFORE HELD ON TO THUNDER IN THE VICINITY OF KJKL A BIT LONGER THROUGH THE NIGHT. OTHERWISE... LOOK FOR SOME LIGHT MVFR FOG THROUGH THE EARLY MORNING HOURS WEDNESDAY. THUNDERSTORMS EXPECTED AGAIN TOMORROW...MUCH LIKE TODAY AS THERE IS THE POTENTIAL FOR ANOTHER COMPLEX OF STORMS TO MOVE INTO THE AREA...THIS TIME WITH THE HELP OF A WEAK FRONTAL BOUNDARY. WINDS WILL LIGHT THROUGH HE PERIOD...PICKING UP JUST A BIT TO AROUND 7 KTS WEDNESDAY AS THE FRONT SLIDES INTO THE AREA LATE IN THE PERIOD. && .JKL WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...RAY LONG TERM...ABE AVIATION...RAY
Hazardous weather outlook, Jul 20, 7:31 PM EDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 731 PM EDT TUE JUL 20 2010 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-211215- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- 731 PM EDT TUE JUL 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE. SOME STORMS MAY CONTAIN STRONG...GUSTY WINDS AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY THROUGH THURSDAY AND THEN AGAIN FROM SATURDAY THROUGH MONDAY. TEMPERATURES WILL ONCE AGAIN SOAR TO THE UPPER 90S ON FRIDAY WITH HEAT INDEX VALUES EXCEEDING 100 FOR MANY LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT DAMAGING WINDS OR ANY INSTANCES OF FLOODING TODAY. DUSTY/JP
In the hours before
Special weather statement, Jul 20, 2:19 PM EDT, 5 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 219 PM EDT TUE JUL 20 2010 KYZ080-085-086-201900- LAUREL-WHITLEY-KNOX- 219 PM EDT TUE JUL 20 2010 ...A CLUSTER OF STRONG THUNDERSTORMS TO AFFECT THE FOLLOWING COUNTIES THROUGH 300 PM EDT TUESDAY AFTERNOON... SOUTHERN LAUREL... KNOX AND EASTERN WHITLEY. AT 218 PM EDT...A CLUSTER OF SHOWERS AND THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM 14 MILES SOUTHWEST OF LONDON TO 9 MILES NORTH OF WILLIAMSBURG TO WILLIAMSBURG...MOVING EAST AT 25 MPH. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH BRIEF RAINFALL RATES OF UP TO TWO INCHES PER HOUR...GUSTY WINDS UP TO 40 MPH... AND FREQUENT CLOUD TO GROUND LIGHTNING IN THESE AREAS. THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS. MOTORISTS ARE URGED TO DRIVE CAREFULLY. ABE
Special weather statement, Jul 20, 3:07 PM EDT, 4 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 307 PM EDT TUE JUL 20 2010 KYZ104-106-107-201945- ELLIOTT-JOHNSON-MORGAN- 307 PM EDT TUE JUL 20 2010 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 345 PM EDT TUESDAY AFTERNOON... SOUTH CENTRAL ELLIOTT... EAST CENTRAL MORGAN AND NORTHERN JOHNSON. AT 307 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ELKFORK...OR 8 MILES NORTHEAST OF WEST LIBERTY...MOVING EAST AT 30 MPH. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH BRIEF RAINFALL RATES OF UP TO TWO INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH... AND FREQUENT LIGHTNING IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. ABE
Special weather statement, Jul 20, 4:07 PM EDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 407 PM EDT TUE JUL 20 2010 KYZ051-052-060-106-202030- ROWAN-BATH-MENIFEE-MORGAN- 407 PM EDT TUE JUL 20 2010 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 430 PM EDT TUESDAY AFTERNOON... SOUTH CENTRAL ROWAN... SOUTHEASTERN BATH... NORTHWESTERN MORGAN AND NORTHERN MENIFEE. AT 407 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FRENCHBURG... MOVING EAST AT 20 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...SCRANTON AROUND 415 PM EDT...KOREA AROUND 420 PM EDT...BIG WOODS AROUND 425 PM EDT... BANGOR AROUND 430 PM EDT. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE AND ONE HALF INCHES PER HOUR...GUSTY WINDS OF UP TO 45 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. JP
Special weather statement, Jul 20, 7:38 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 738 PM EDT TUE JUL 20 2010 KYZ044-210015- FLEMING- 738 PM EDT TUE JUL 20 2010 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTY THROUGH 815 PM EDT TUESDAY EVENING... NORTHERN FLEMING. AT 738 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DALESBURG...OR NEAR FLEMINGSBURG...MOVING NORTHEAST AT 30 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...MOUNT CARMEL AROUND 745 PM EDT. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE AND ONE HALF INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. PELTON
Special weather statement, Jul 20, 7:56 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 756 PM EDT TUE JUL 20 2010 KYZ044-052-210030- FLEMING-ROWAN- 756 PM EDT TUE JUL 20 2010 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 830 PM EDT TUESDAY EVENING... CENTRAL FLEMING AND NORTH CENTRAL ROWAN. AT 757 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR POPLAR PLAINS...OR 6 MILES SOUTH OF FLEMINGSBURG...MOVING EAST AT 20 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...GODDARD AROUND 805 PM EDT...WALLINGFORD AROUND 810 PM EDT...PLUMMERS LANDING AROUND 815 PM EDT...MUSES MILLS AROUND 820 PM EDT. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE AND ONE QUARTER INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND POSSIBLY SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. PELTON
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 8:40 PM EDT | Flash Flood Warning | JKL | Bell, Harlan, Knox | 4 hr |
| Jul 19, 8:51 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Montgomery, Powell | 39 min |
| Jul 19, 8:58 PM EDT | Flash Flood Warning | JKL | Pulaski, Wayne | 3 hr |
| Jul 19, 9:19 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Estill, Menifee, Powell, Rowan | 41 min |
| Jul 19, 9:41 PM EDT | Severe Thunderstorm Warning | JKL | Menifee, Morgan, Wolfe | 34 min |
| Jul 20, 1:49 PM EDT | Areal Flood Advisory | JKL | Bell, Knox, McCreary, Whitley | 4 hr |
Nearby
Tornado Warnings in Kentucky, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.